# SDR DALA2021030301207

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 4,856 hours, 519 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3403 -DE- DUE TO F/CTL STAB CTL FAULT ON DESCENT. CORRECTIVE ACTION: FAULTS EFCS1 PITCH TRIM ACTUATOR. REPLACED PITCH TRIM ACTUATOR.
